# SDR MWEA96543

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND RT HORIZONTAL STAB UPPER STRINGER NR 3 CRACKED AT STA XHS50.  INSTALLED REPAIR IAW SRM 55-02, FIG 16, SHEET 7.
